Ideal theory in Prüfer rings with zero divisors.
Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 76-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__251_151157,
author = {Max D. Larsen},
title = {Ideal theory in {Pr\"ufer} rings with zero divisors.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {76--80},
year = {1971},
volume = {251},
zbl = {0241.13006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__251_151157/}
}
Max D. Larsen. Ideal theory in Prüfer rings with zero divisors.. Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 76-80. http://geodesic.mathdoc.fr/item/JRAM_1971__251_151157/